Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Can I take Cipralex with gnc women's ultra mega active vitamins?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
Can I take cipralex with gnc women's ultra mega active vitamins
Posted Wed, 25 Apr 2012 in Medicines and Side Effects
Answered by Dr. Hema Yadav 3 hours later

Thanks for posting your query.

Cipralex (escitalopram) which is an antidepressant is usually not known to have any evidenced drug interactions with multivitamin formulations.

However as Gnc womens ultra mega active supplements can have side effects like, anxiety, headaches, bowel upset, etc., it should preferably be taken on prescription by your doctor. If you experience any such untoward effects, you need to stop using it and report to your treating physician.

Antidepressant like escitalopram can have drug interactions with other common agents like alcohol; caffeine; MAO inhibitor medications; NSAID analgesics like aspirin; etc. Please inform your doctor prior to starting any new medication or herbal products.

Hope this answers your query. Please accept my answer if you do not have any follow ups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor